Ok its going on 3 weeks now, done the seroquel thing, now I am on the generic for Trileptal-oxcarbazepine. Not feeling this either....I am so angry at the moment and EVERY things getting on my nerves....not to mention I was taking Chantix to quit smoking...then I found out that it contributes to mood swings and anger issues.....so I stop taking it...but it's not helping.... my question is why am I taking something for epilepsy.... I am ANGRY, i'm not having seizures....
AND ANOTHER THING: Guys I am here for help....NOT here for dating.... anyways I am very much married....
I have been there also. epilectic meds are used for many different reasons. It is used often for bipolar depression. I was on Neurontin for awhile, but it really never helped. I use Lyrica, (which is also for epilepsy) for my fiibromyalgia, as I have alot of nerve pain. when did you start your new medicine? This may not help, but you may want to give it some time. I try serouquel and I also hated it. Have you asked your dr about Lamictal. I take 150mg 2 times a day. It does help me. PLEASE remember I am not a dr and this may not help you. Good Luck.
whoa who has been trying to date you? Oh dont answer that . None of my businessI am so sorry you are having such a bad time I know it tough to find find the right meds. I dont know what I would have done if the doc hadnt put me on zyprexa and celexa. Its very important for bi polars to be on and Ad and a mood stabilizer. go tell your doc what you are experiencing and if you need to tallk just message me when I was going through my stuff I would tell my self just one more hour, just one more day .I can do this we are here for you.Hang tough.
So the deal is, as I understand it, WendyStarr, is depakote, for example, treats the same area of the brain that experiences seizure disorder. Which i've always found to be fascinating because that means my brain is suffering from a seizure when i'm wacko. Who knew? And that's why it's important to get on meds asap because the longer you wait, the harder the bp is to treat. shawn
I have two recommendations for you. For Bipolar. take 9.6 grams of Omega-3 Fish Oil over the course of a day. Be sure the fish oil has more EPA than DHA/ Take vitamins C and E along with the fish oil. To show yourself that fish oil works well for Bipolar, take a single tablet. You should know within one hour or less if they work gor you. Another product I highly recommend is Called TRUE CALM produced by a company called NOW. This product can be found in health food stores. Let me know how these items
sorry but it takes alot more than fish oil and antioxidents for bi polar. al though they are good for you a bi polar needs to be under psychiatric care , therapy and the right combo of meds. are you bi polar?
Wendy what are you confused about. Call your dr if things aren't working out. Take care of yourself. Things will turn around. I have been where you are. It takes time, but they will get you on the right medications.
ok.......well now I am back on the seroquel And the trileptal.....will start both tonight....I have been worse feeling since I stop the seroquel.....just not happy and feeling more in the hole.....I am more angered easily and just don't want to be around anyone....I know it takes time to get the meds right and my life back in order....but I'm tired of waiting....
plus after reading the FDA page and finding out that the the trileptal increases suicidal behavior or ideation in the ones who take it..........um I thought these meds where to help me.....not encourage it.....I forgot to tell the doc today about this finding.........but I am gonna give it a try......
ahhh, I so tired of feeling like ****.....plus I don't have many to talk to these days, except for my husband....but he's my husband....every one else is away in school and in other states.....
just having ANOTHER bad day................
I am so glad that you spoke to your dr. I hope that the serouquel starts working for you. I understand your frustration. It is not easy If you need someone to talk with. E-mail me privately. I would be happy to talk with you. I also am on yahoo.com and hotmail.com. E-mail me privately and we can see about chatting. Take Care and Remember we are here for you.
Like the master says "Manic Deoression's a Frustrated Mess!!" Who can blame you for being frustrated as angry. First of all, the anti seziure meds they give to us under the ruse of "mood stabalizers" are not. They are actuall anti mania meds, or so they think. no anti sezure medication treats depression. If you ask a really well informed Doc, or a clinical researcher how and why the anti sezure meds work, the truth of the matter is, they just do not know, why how or even if they actually do! They just seem to from what they have observed. Now the latest thing is to give us anti psychotcs for anti mania meds. Now admittidly there are about 1/3 of us that do show some psychotic feature, most of this 1/3? well their pshycosis is delusions of granduer. Less than 2% of all (way over 30 mil recieveing treatment way more not recieving) persons with brain disorders ever become dangerous or violent.
the only med out there that seems to treat both depression and mania (or so they say) is lithium. However many of us cannot tolerate this drug.
Also many, many of us, also suffer from anxiety disorders it is extremely common. This may be a part of your aggitation.
I am really hopine that you will either see your doc about all of this, or if that doc cannot help find one who will.
my biggest concern for you is that anxiety along with depression is EXTREMELY dangerous for us. PLEASE SEE SOMEONE ASAP!! I am a member here so feel free to email me here is you wanna talk or are feeling bad about anything.
hey there shawn, no, no, you are NOT having any sort of sezuires when you feel manic or depressed. That is not why they use anti sezuire meds on us. Fact is they do not know how or why or if they actually work, they are not a mood stabalizer as many drs would like us to think, they are used soley to treat mania, and have not one single effect as far as our depression goes. Why they began using the anti sezuire meds is because they know that our disorder is in the frontal lobe of our brains, and this is also the area of the brain where sezuires originate, so they just thought gee let's see if this works!! after all these years no doctor, researcher, or neurologist can even guess how why or if these meds work!!!!
The latest trend is to use ant psychotics for us, no matter if you have no psychotic features...why? uh well they think maybe that will work, why? don't know.
what does and is wrong with our brains is an inbalance of the chemicals serotonin and norpinephrine we have a sort of short in our brains that causes these chems that are made in different organs than the brain (norpienephrine-adrenal gland, serotonin-pituatary gland) to either deliver not enough or too much to the areas of our brain that need them. oh and by the by, the next time you hear the term neurotransmitter all it means is a chemical that has reached the brain, and no longer travels via the blood, but now travels via electrical impulses. Pretty fancy talk for something so easily explained eh!!!
hope this gives ya a bit of help as to what is goin on inside that beautiful brain of yours!!
I've been on trileptal 4 days what side effects should i expect? my doc started me on 150mg twice daily and i was still so agitated after 2 days he uped the dose to 150mg am and 300mg pm as of yesterday/day4 i was still very agitated so i called and he said if i were having no side effects go ahead and increase to 300 mg twice daily. i started with that yesterday and last night after mmy first day at 300mg twice daily i felt depressed. i had difficulty sleeping even after a 25mg seroquel i awoke this morning and took another 300mg and still am feeling very depressed. i just woke up from a nap and i seem fairly normal, did i increase the dosage to soon?
The meds that treat seizures have been found to work on certain parts of the brain that bipolar disoder effects. That's why they are prescribed. They often act as mood stabelizers. If a med isn't working, and making you worse, I would call my doc back asap and demand something else. Usually you need to give them time to work but my doc says a med shouldn't make you worse before better. I had that happen with Geodon and I know how awful you feel. See if you can't get your meds changed, that might help. I take Abilify 2mg and it's saved my life. Just a thought.
ps-good for you telling the guys you aren't here to date!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.